Results 1 to 3 of 3
lisinopril
  1. #1
    sunnyak is offline New Member
    Join Date
    Aug 2005
    Location
    .
    Posts
    3

    Default lisinopril

    has anyone found lisinopril to cause irritability?

  2. #2
    lane413 is offline Member
    Join Date
    Aug 2004
    Location
    USA.
    Posts
    80

    Default

    Lisinopil was the beast bp pill for lowering my bp. But it had too many side effects. I was on lisinopril for seven yrs, then suddenly i did bcome irritable, and suffered hip joint pain. I also became clumsy and kept falling for no reason.

    The final straw was when my vision started to become blurry.

  3. #3
    sunnyak is offline New Member
    Join Date
    Aug 2005
    Location
    .
    Posts
    3

    Default

    I stopped taking Lisinopril and switched a another drug a week ago and my family and friends say I am not "cranky" anymore. My annoying cough is gone too.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22